# SDR USAA920080047

- Difficulty date: December 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,734 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N516251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - LEVEL 2 CORROSION ON INTERCOSTAL / FITTING, BS 365 - BS 377, RBL 58.  REPLACED INTERCOSTAL / FITTING, BS 365 - BS 377, RBL 58 IAW B757 SRM 51-40-02.
